# SDR FDEA201702190594

- Difficulty date: February 19, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53973631062
- Condition: Bent
- Location: Frame 63
- Part time: 32,049 hours, 16,944 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM END FITTING LOWER FLANGE IS BENT AT FRAME 63 ABOVE AFT CARGO DOOR OPENING.   REPAIRED THE FLOORBEAM IAW EA 6-5310-T0331358 PART 1.     MAJOR REPAIR.
